# SDR IPXA2025090630285

- Difficulty date: August 18, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,695 hours, 20,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32156
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD SIDE OF FUSELAGE HAS 4EA DENTS AFT OF RADOME AT APPROX FS 211 L21L . REMOVED 2EA FASTENERS FOUND WITHIN 0.5" OF DENT PERIPHERY AT LT FUSELGE SKIN BETWEEN FRAMES 199.09/215.25 AND STGR 23L IAW SRM 51-40-02-0G-0.  INSTALLED 2EA FASTENERS AT LT FUSELGE SKIN BETWEEN FRAMES 199.09/215.25 & STGR 23L IAW SRM 51-40-02-0G-0 & EA 757-5310-01-B0559, REV P1, STEP 9.
